| Model Number |
MT22719 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that error icon displayed occurred.No product was provided for evaluation.Data was received but investigation window does not reflect the alleged device.Confirmation of the allegation and a probable cause could not be determined.No injury or medical intervention was reported.